Sperner extensions of affine spaces

Endre Boros, Tamás Szönyi, Ferenc Wettl

Research output: Contribution to journalArticlepeer-review


In this paper Sperner spaces are constructed in which the affine space can be embedded in a certain sense.

Original languageEnglish (US)
Pages (from-to)163-172
Number of pages10
JournalGeometriae Dedicata
Issue number2
StatePublished - Feb 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Sperner extensions of affine spaces'. Together they form a unique fingerprint.

Cite this